@Article{DeSimoneNavaraPtakInthom,
  IS = { zkontrolovano 13 Apr 01 },
  author =   {De~Simone, Anna and Navara, Mirko and Pt{\'a}k,
                  Pavel},
  title =   {On Interval Homogeneous Orthomodular Lattices},
  mynote   = { S1999, A2000, P2001 },
  authorship =   {33-33-33},
  importance =   {1},
psurl       = { [PostScrip
t] },
journal     = { Comment. Math. Univ. Carolin. },
publisher   = { Faculty of Mathematics and Physics of Charles University, 
Prague },
address     = { Prague, Czech Republic },
issn        = { 0010-2628 },
year        = { 2001 },
volume      = { 42 },
pages       = { 23--30 },
number      = { 1 },
project     = { J04/98:212300013, GACR 201/98/1153 },
}